# SDR AALA202411262163

- Difficulty date: October 30, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 35,619 hours, 15,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR MARK ON FUSELAGE SKIN INTERNAL SURFACE AT STA 277 PLUS 6 INCHES, FROM S2L TO S3L. ACCOMPLISHED DOUBLER REPAIR PER SRM 53-00-01-2R PROCEDURE 20.
